# SDR A6WA200740657

- Difficulty date: December 8, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Part serial: 1153
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,077 hours, 9,235 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE INFLIGHT.  LANDED WITH FLAPS AT 8 DEGREES.  LANDING WEIGHT 40,300 LBS.  SPEED 150 KNOTS VERTICAL SPEED LESS THAN 400 FT MINUTE MAX BTMS READING =3.  REMOVED AND REPLACED FLAPS POWER DRIVE UNIT IAW AMM 27-52-01.  PERFORMED OPS CHECK IAW AMM 27-54-00, OPS CHECK GOOD.  (K)
